# SDR LR7A2024032803377

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 42,317 hours, 26,419 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: LS5177LS5273
- Condition: Corroded
- Location: Lh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK WHILE PERFORMING SP-303, FOUND SEVERAL D-RING LOCATIONS CORRODED AT FS597, LBL60, WL146. / REPAIRED IAW LAC MEA 382-53-24-020.    NR# 1001086161.  / PSE# 53-40-10, AD 2012-06-09
